Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 96, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 7, 2006, 10:41 PM CDT for Brown County, Nebraska. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2006, 10:41 PM CDT (03:41 UTC)
- Expired
- Jun 7, 2006, 11:45 PM CDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Brown County, NE
The radar
The North Platte radar (KLNX), 84 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:00 PM CDT | HAIL 0.88 | 5 Sse Johnstown, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2766 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 080342
SVRLBF
NEC017-080445-
/O.NEW.KLBF.SV.W.0096.060608T0341Z-060608T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT WED JUN 7 2006
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF JOHNSTOWN...OR ABOUT 16 MILES WEST OF AINSWORTH...AND
MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JOHNSTOWN BY 1050 PM CDT...
6 MILES NORTH OF AINSWORTH AND 7 MILES SOUTH OF BOBCAT STATE
WILDLIFE MANAGEMENT AREA BY 1115 PM CDT...
KELLER PARK STATE RECREATION AREA BY 1130 PM CDT...
7 MILES NORTH OF LONG PINE BY 1135 PM CDT...
HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED ALONG THE CHERRY AND
BROWN COUNTY LINE WEST OF AINSWORTH WITH THIS STORM. IF YOU ARE IN
THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
LAT...LON 4238 9992 4252 10018 4271 10018 4277 10007
4271 9968 4241 9967
$$
MASEK3 follow-up statements
000
WWUS53 KLBF 080402
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1102 PM CDT WED JUN 7 2006
NEC017-080445-
/O.CON.KLBF.SV.W.0096.000000T0000Z-060608T0445Z/
BROWN NE-
1102 PM CDT WED JUN 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN BROWN COUNTY...
AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
HIGHWAY 20 MILE MARKER 230 TO HIGHWAY 7 MILE MARKER 40...OR ALONG A
LINE EXTENDING FROM 20 MILES EAST OF VALENTINE TO 5 MILES SOUTHEAST
OF AINSWORTH...MOVING EAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
AINSWORTH BY 1110 PM CDT...
BOBCAT STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 20 MILE MARKER 250
AND LONG PINE BY 1135 PM CDT...
KELLER PARK STATE RECREATION AREA AND HIGHWAY 183 MILE MARKER 200
BY 1140 PM CDT...
LAT...LON 4238 9992 4252 10018 4271 10018 4279 10017
4271 9968 4241 9967
$$
MASEK000
WWUS53 KLBF 080415
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1114 PM CDT WED JUN 7 2006
NEC017-080445-
/O.CON.KLBF.SV.W.0096.000000T0000Z-060608T0445Z/
BROWN NE-
1114 PM CDT WED JUN 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN BROWN COUNTY...
AT 1109 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 9 MILES WEST OF BOBCAT STATE WILDLIFE MANAGEMENT
AREA TO HIGHWAY 7 MILE MARKER 40...OR ALONG A LINE EXTENDING FROM 15
MILES WEST OF SPRINGVIEW TO AINSWORTH...MOVING EAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BOBCAT STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 20 MILE MARKER 250
AND LONG PINE BY 1135 PM CDT...
HIGHWAY 183 MILE MARKER 200 AND KELLER PARK STATE RECREATION AREA
BY 1145 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4238 9992 4252 10018 4271 10018 4279 10017
4271 9968 4241 9967
$$
POWER000
WWUS53 KLBF 080441
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT WED JUN 7 2006
NEC017-080450-
/O.EXP.KLBF.SV.W.0096.000000T0000Z-060608T0445Z/
BROWN NE-
1140 PM CDT WED JUN 7 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN COUNTY EXPIRES
AT 1145 PM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD FALLEN BELOW SEVERE
LIMITS.
LAT...LON 4238 9992 4252 10018 4271 10018 4279 10017
4271 9968 4241 9967
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 10:11 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 7, 10:11 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1011 PM CDT WED JUN 7 2006 .UPDATE... FORECAST UPDATED TO DROP WATCH AND TWEAK WEATHER GRIDS WHERE SCATTERED THUNDER CONTINUING AND EXPECTED. ZONES TO FOLLOW. && .PREV DISCUSSION... (ISSUED 315 PM CDT WED JUN 7 2006) ..RECORD HEAT THURSDAY AND THUNDERSTORM CHANCES THROUGH THE FORECAST PERIOD REMAIN THE FORECAST FOCUS... SHORT TERM FORECAST... HOT AFTERNOON IN THE CWA. THUNDERSTORMS ONGOING ACROSS NRN TIER OF COUNTIES. NAM AND NAM/WRF FROM YESTERDAY HAVE DONE A GOOD JOB WITH LOCATION OF ONGOING CONVECTION. WILL FOLLOW THE NAM SOLUTION OF WX/POPS TONIGHT INTO THUR A.M. THE GFS HAS CONVECTIVE FEEDBACK BY 00Z THIS EVENING INVO SERN WY/NC CO WHICH IN TURN AFFECTS QPFS INTO WRN NEBR TONIGHT WHICH IVE DEEMED UNRELIABLE. WHILE ORGANIZED UPDRAFTS AND ISOLATED SEVERE STORMS SHOULD BE CONFINED TO THE NORTHWEST ENHANCED BY EXISTING OUTFLOW BOUNDARIES...AT LEAST ISOLATED SHOWERS OR THUNDERSTORMS WILL DEVELOP TO OUR WEST IN SERN WY/WERN CO LATE THIS AFTERNOON WHICH WILL TURN TOWARD THE SOUTHEAST PER CORFIDI VECTORS. H85 LLVL JET TO 30S KTS WILL AID. THUS...FOR AREAS SOUTH OF HWY 2...WEAK DEEP LAYER SHEAR AT 20KTS WILL MAKE ANY STORMS SHORT LIVED. RECORD BREAKING HEAT SET FOR THURSDAY. CURRENT RECORDS ARE BBW 100...VTN 102...LBF 100...AND IML 104. RECORDS SHOULD BE BROKEN AND LBF AND IML WHILE BBW AND VTN FALL A COUPLE DEGREES SHORT. FAVOR THE NAM SFC LOW POSITION IN SWRN CHERRY COUNTY AS OPPOSED TO THE GFS POSITION NEAR IML. H85 TEMPS SOAR TO 32-33C ...ALONG WITH 1000-500 MB THICKNESS VALUES GOING ABOVE 586DM. THESE VALUES SUPPORT RECORD HIGH TEMPERATURES. LITTLE CHANGE FROM PREVIOUS GRID FCST EXCEPT TO WARM THE ERN ZONES A FEW DEGREES. UPPER RIDGE BREAKS DOWN SOME THURSDAY NIGHT WITH APPROACH OF COLD FRONT. SCATTERED HIGH BASED THUNDERSTORMS NEAR AND WEST OF PREFRONTAL TROUGH WHERE TEMPS TO GO ABOVE CONVECTIVE TEMP. WILL KEEP POPS LOW AT 20 PERCENT WITH H7 TEMPS FROM 14 TO 16C AND AS SOME OF PRECIP WILL EVAPORATE BEFORE REACHING GROUND AS LOW LEVEL MOISTURE TO REMAIN VERY LIMITED. COOLER TEMPS BROUGHT IN BEHIND THE FRONT FOR FRIDAY...HOWEVER ACROSS THE SERN CWFA...DEEP MIXING AND COMPRESSIONAL HEATING COULD SURGE TEMPS UP INTO THE LOWER/MID 90S. HAVE KEPT TEMPS DOWN A FEW DEGREES FROM WARMER MAN 2M TEMP AND MET GUIDANCE FOR CONSISTENCY PURPOSES...BUT SHOULD CONSIDER RAISING THEM UP NEXT FORECAST CYCLE IF LOOKS THE SAME AS 12Z RUN SHOWED. WILL ALSO BE DEALING WITH POTENTIAL FOR ORGANIZED SEVERE STORMS BEGINNING FRIDAY AFTERNOON INTO THE EVENING BEHIND THE FRONT WITH THE MOST INTENSE CONVECTION NEAR AND SOUTH OF INTERSTATE 80. BY SATURDAY...MUCH COOLER AIR SHOULD FILTER IN FROM THE NORTHEAST. THIS SHOULD BE SIMILAR TO TEMPS WE ARE CURRENTLY SEEING IN NERN NORTH DAKOTA AND NRN MINN IN THE UPPER 70S. HAVE GOING UPPER 70S NORTHEAST TO NEAR 90 EXTREME SOUTHWEST. PLENTY OF CLOUDINESS AND SHOWERS OR THUNDERSTORMS AS SEVERAL IMPULSES RIDE THE ZONAL FLOW PATTERN. EXTENDED DISCUSSION...ECMWF HAS UPPER RIDGE A BIT STRONGER THAN THE GFS AND ALSO HAS SFC FRONT FURTHER NORTH SUNDAY THROUGH TUESDAY. THIS SHOULD KEEP SW IN THE MID TO UPPER 80S EACH DAY (SUNDAY THROUGH WEDNESDAY) WHILE THE NORTHEAST WOULD MAINLY BE IN THE LOWER 80S. WHILE HIGHS SHOULD BE JUST A COUPLE DEGREES ABOVE CLIMATOLOGY... PRECIP CHCS LOOK MUCH BETTER THAN IN RECENT DAYS AND SHOULD BE ABOVE CLIMATOLOGY AT 30 TO 40 PERCENT EACH NIGHT (SUNDAY NIGHT THROUGH TUESDAY NIGHT). WILL GO WITH AT LEAST 20 POPS IN THE GRIDS AND REVISE UP IF NEEDED IN LATER FORECASTS. FIRE WEATHER... HOT DESERT SW AIRMASS...SFC LOW IN VCNTY OF WESTERN SANDHILLS...POSSIBLY LOW PCPN LATE AFTERNOON TSRA...AND CURING FUELS WILL LEAD TO A CRITICAL FIRE WEATHER DAY ON THURSDAY AND RFW HAS BEEN ISSUED FOR LATE MORNING THROUGH EARLY EVENING. BELIEVE GFS MAY BE TOO POLLUTED WITH FEEDBACK ISSUES AND HAVE LEANED HEAVILY ON NAM12 FOR PLACEMENT OF SFC LOW ACROSS WESTERN CWA TOMORROW. THIS WILL LEAD TO A W/SW SFC FLOW INTO WESTERN/SOUTHERN FIRE ZONES WITH RH VALUES DROPPING INTO THE LOWER TEENS AND HIGH TEMPS IN THE 100-105 RANGE. WINDS WILL BE HARD PRESSED TO REACH CRITERIA BECAUSE OF LOCATION OF SFC LOW...HOWEVER WITH D3 CONDITIONS ON HORIZON FEEL RFW IS WARRANTED AND HAS BEEN BACKED BY LOCAL FMOS. LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING PORTIONS OF ZONES 204...210...206 FROM 16Z THU TO 02Z FRI. && .LBF WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM CDT THURSDAY FOR . && POWER
Hazardous weather outlook, Jun 7, 4:13 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 413 PM CDT WED JUN 7 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-081200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 413 PM CDT WED JUN 7 2006 /313 PM MDT WED JUN 7 2006/ SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL NEBRASKA. THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE MAINLY NORTH OF HIGHWAY 2 THIS EVENING. LARGE HAIL AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE THE MAIN THREATS. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVERNIGHT ACROSS NORTH CENTRAL CENTRAL NEBRASKA OVERNIGHT...BUT SEVERE WEATHER IS NOT EXPECTED AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND FRIDAY. AS THE FRONT WORKS ITS WAY THROUGH SOUTHERN NEBRASKA... MOISTURE AND HEAT AHEAD OF THE SYSTEM WILL COMBINE TO PRODUCE EXTREME INSTABILITY AND THE WIND ALONG THE FRONT WILL CONTINUE TO BE FAVORABLE FOR SUPER CELL DEVELOPMENT. HEAT IS LIKELY TO CONTINUE OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THURSDAY WITH TEMPERATURES IN THE WEST LIKELY TO EXCEED 100 DEGREES AGAIN. RELIEF IS POSSIBLE FRIDAY AND LIKELY SATURDAY THROUGH TUESDAY AS THE FRONT GOES THROUGH THE AREA. TEMPERATURES BY SATURDAY ARE LIKELY TO BE 20 DEGREES COOLER OVER NEARLY ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) SPRINGER/13
In the hours before
Local storm report, Jun 7, 9:04 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 12 W CALLAWAY 41.29N 100.15W
06/07/2006 E70 MPH CUSTER NE PUBLIC
&&
BTAYLORLocal storm report, Jun 7, 9:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 SE DUNNING 41.80N 100.06W
06/07/2006 E60 MPH BLAINE NE PUBLIC
&&
BTAYLORLocal storm report, Jun 7, 9:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST 12 NW ANSELMO 41.74N 100.03W
06/07/2006 E60.00 MPH CUSTER NE PUBLIC
&&
BTAYLORLocal storm report, Jun 7, 9:30 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 8 N NORTH PLATTE 41.25N 100.77W
06/07/2006 E1.00 INCH LINCOLN NE PUBLIC
&&
BTAYLORLocal storm report, Jun 7, 9:52 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 16 NE STAPLETON 41.64N 100.29W
06/07/2006 E60.00 MPH LOGAN NE PUBLIC
OUTBUILDING TURNED OVER
&&
BTAYLORLocal storm report, Jun 7, 9:58 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 16 SSW VALENTINE 42.66N 100.67W
06/07/2006 E0.88 INCH CHERRY NE PUBLIC
0410 PM HAIL 17 SSW VALENTINE 42.65N 100.68W
06/07/2006 E0.88 INCH CHERRY NE PUBLIC
0422 PM HAIL 18 S JOHNSTOWN 42.31N 100.06W
06/07/2006 E0.75 INCH BROWN NE PUBLIC
0450 PM HAIL 24 S VALENTINE 42.53N 100.55W
06/07/2006 E0.75 INCH CHERRY NE PARK/FOREST SRVC
0540 PM HAIL 33 S VALENTINE 42.40N 100.55W
06/07/2006 E0.88 INCH CHERRY NE PUBLIC
0550 PM TSTM WND GST THEDFORD 41.98N 100.57W
06/07/2006 M62.00 MPH THOMAS NE AWOS
0550 PM TSTM WND GST 8 NE THEDFORD 42.06N 100.46W
06/07/2006 E60.00 MPH THOMAS NE PUBLIC
0616 PM HAIL 6 NNW HALSEY 41.98N 100.31W
06/07/2006 E1.00 INCH THOMAS NE PUBLIC
0635 PM HAIL HALSEY 41.90N 100.27W
06/07/2006 E1.00 INCH BLAINE NE PUBLIC
2 TO 4 INCH DIAMETER TREE BRANCHES BLOWN DOWN
0710 PM TSTM WND GST DUNNING 41.83N 100.10W
06/07/2006 E60.00 MPH BLAINE NE PUBLIC
0710 PM TSTM WND GST 16 NE STAPLETON 41.64N 100.29W
06/07/2006 E60.00 MPH LOGAN NE PUBLIC
OUTBUILDING TURNED OVER
0710 PM HAIL 16 NE STAPLETON 41.64N 100.29W
06/07/2006 E0.88 INCH LOGAN NE PUBLIC
0720 PM TSTM WND GST 3 SE DUNNING 41.80N 100.06W
06/07/2006 E60.00 MPH BLAINE NE PUBLIC
0727 PM TSTM WND GST 12 NW ANSELMO 41.74N 100.03W
06/07/2006 E60.00 MPH CUSTER NE PUBLIC
0740 PM TSTM WND GST STAPLETON 41.48N 100.51W
06/07/2006 E60.00 MPH LOGAN NE PUBLIC
DEBRIS SEEN BLOWING OFF ROOFS
0755 PM TSTM WND GST 8 WNW ARNOLD 41.47N 100.34W
06/07/2006 E70.00 MPH LOGAN NE PUBLIC
0755 PM HAIL 8 WNW ARNOLD 41.47N 100.34W
06/07/2006 E1.00 INCH LOGAN NE PUBLIC
0812 PM TSTM WND GST 9 WSW ARNOLD 41.37N 100.35W
06/07/2006 E60.00 MPH LINCOLN NE PUBLIC
PEA SIZED HAIL
0833 PM TSTM WND GST 4 E NORTH PLATTE 41.13N 100.70W
06/07/2006 M69.00 MPH LINCOLN NE ASOS
0840 PM HAIL 12 W CALLAWAY 41.29N 100.15W
06/07/2006 E0.88 INCH CUSTER NE PUBLIC
0840 PM TSTM WND GST 12 W CALLAWAY 41.29N 100.15W
06/07/2006 E70.00 MPH CUSTER NE PUBLIC
0910 PM HAIL 8 N NORTH PLATTE 41.25N 100.77W
06/07/2006 E1.00 INCH LINCOLN NE PUBLIC
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 62 min |
| Jun 7, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 46 min |
| Jun 7, 7:53 PM CDT | Tornado Warning | LBF | Custer | 37 min |
| Jun 7, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 46 min |
| Jun 7, 9:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 53 min |
| Jun 7, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jun 7, 9:43 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 62 min |
| Jun 7, 10:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 7, 10:17 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 28 min |
| Jun 7, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.